# SDR DALA13027603136

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR SILL BEAM AT FR66 INBD UPPER SURFACE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 51-43-14, FIG 101. CUT-OUT DAMAGE AREA IAW SRM 53-41-14 FIG 201.  HFEC IAW NTM 51-10-08 NO CRACK INDICATIONS NOTED. FABRICATED REPAIR ANGLES AND FILLERS IAW ERA 514498-14.   ACCOMPLISHED REPAIR IAW ER/A 514498-14 REV ORIG.,SECT I.
